MAUDE Adverse Event Report: SYNTHES GMBH AO REAMING ATTACHMENT FOR TRS; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

SYNTHES GMBH AO REAMING ATTACHMENT FOR TRS; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 05.001.210
Medical Device Problem Codes Mechanical Jam (2983); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during service and evaluation, it was determined that the attachment device was frozen/would not move.It was further determined that the device had broken gear, eccentric pin broken, broken driveshaft, color band chipping/fading and illegible labeling etch.It was further determined that the device failed pretest for markings, check pins length of handpiece coupling and check general function in running mode.It was noted in the service order that during pre-surgery, it was observed that the device did not work anymore.This event did not occur during surgery.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: device evaluation: the actual device was returned for evaluation.During repair, an evaluation was performed, and it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to component failure from wear.

Brand Name
AO REAMING ATTACHMENT FOR TRS
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
elba bello
eimattstrasse 3
oberdorf 4436
SZ   4436
9083863534
MDR Report Key23655206
Report Number8030965-2025-11653
Device Sequence Number9896856
Product Code HWE
UDI-Device Identifier07611819977891
UDI-Public(01)07611819977891
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05.001.210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown